The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


Volume 13

Volume 18, Issue 2, 2021


Art No.
Title Author (s)


Orthogonal Collocation on Finite Elements Using Quintic Hermite Basis


P. Singh, N. Parumasur and C. Bansilal


Semivectorial Bilevel Optimization on Affine-Finsler-Metric Manifolds


Faik Mayah, Ali S Rasheed and Naseif J. Al- Jawari


On Euler's First Transformation Formula for k-hypergeometric Function


S. Jun and I. Kim


Coefficient Estimates Of Sakaguchi Kind Functions Using Lucas Polynomials


H. Priya and B. Srutha Keerthi


Lie Group Theoretic Approach of One-Dimensional Black-Scholes Equation


P. L. Zondi and M. B. Matadi


Hankel Functional Connected to Lemniscate of Bernoulli


K. R. Rao, R. Lal and K. Kaushal


The RAFU remainder in Taylor's formula


A. C. Sanchez


A New Relaxed Complex-valued b-metric Type and Fixed Point Results


Pravin Singh, Virath Singh and Thokozani Cyprian Martin Jele


A New Method with Regularization for Solving Split Variational Inequality Problems in Real Hilbert Spaces


F. Akutsah and O. K. Narain


Locally Bicomplex Convex Module and Their Applications


S. Kunga and A. Sharma


Numerical Solution of Certain Types of Fredholm-Volterra Integro-Fractional Differential Equations via Bernstein Polynomials


A. B. Khalaf, A. H. Sallo and S. S. Ahmed


Algorithms for Nonlinear Problems Involving Strictly Pseudocontractive Mappings


M. O. Aibinu, S. C. Thakur, S. Moyo


Multistage Analytical Approximate Solution of Quasi-Linear Differential- Algebraic System of Index Two


I. M. Albak, F. A. Abdullah and Z. Zainuddin


A Regularity of the Weak Solution Gradient of the Dirichlet Problem for Divergent Form Elliptic Equations in Morrey Spaces


N. K. Tumalun and P. E. A. Tuerah


2004-2021 Austral Internet Publishing